MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a guidezilla guide extension catheter.The device was bloody.Analysis of the tip, distal shaft, collar and hypotube included microscopic and visual inspection.Inspection revealed tip damage (flattened), a complete separation at the collar/shaft with the ptfe pulled out of the collar, and partial separation of material in the collar.Inspection of the rest of the device found no other damage or defects.
 
Event or Problem Description
Reportable based on device analysis completed on 09mar2021.It was reported that crossing difficulties were encountered.The 90% stenosed target lesion was located in the mildly tortuous and moderately calcified right coronary artery.A guidezilla guide extension catheter was advanced but could not cross the lesion.The device was removed and the procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.However, device analysis revealed a complete separation at the collar/shaft with the ptfe pulled out of the collar, and partial separation of material in the collar.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11575169
Report Number2134265-2021-03930
Device Sequence Number3544354
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2021
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0024715999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight70